# SDR DALA1302960684

- Difficulty date: January 16, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N2063115
- Condition: Corroded
- Location: Stringer 18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF STRINGER 18L, BS 1680-1701, LT FOUND ONE STRINGER CLIP AT STA 1701 CORRODED.  R & R PART.
